# SDR HYI2003F00003

- Difficulty date: March 5, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N26632
- Make and model: Cessna 402C
- Aircraft serial: 402C0404
- Engine: Cont TSIO520VB
- System (JASC): 8011 · Engine Starter
- Part: Clutch
- Part number: 642085A15R
- Condition: Failed
- Location: Starter
- Part time: 674 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LEFT ENGINE FAILED TO START.  MECHANIC REMOVED AND REPLACED STARTER CLUTCH.   ON INSPECTION OF REMOVED STARTER CLUTCH, MECHANIC FOUND DRIVE GEAR TOOTH SHEARED.  RECOVERED SINGLE TOOTH FROM OIL PUMP.  RETURNED AIRCRAFT TO SERVICE AFTER FURTHER INSPECTION OF ACCESSORY GEARS.  CLUTCH TO BE RETURNED TO MANUFACTURER FOR FURTHER EVALUATION.
